Radon transforms on a class of cones with fixed axis direction

M.K. Nguyen, T.T. Truong, P. Grangeat
J. Phys. A: Math. Gen., Volume 38, page 8003--8015 - 2005

BibTex references

@Article{NTG05,
  author       = "Nguyen, M.K. and Truong, T.T. and Grangeat, P.",
  title        = "Radon transforms on a class of cones with fixed axis direction",
  journal      = "J. Phys. A: Math. Gen.",
  volume       = "38",
  pages        = "8003--8015",
  year         = "2005",
  url          = "http://publi-etis.ensea.fr/2005/NTG05"
}

Other publications in the database

» M.K. Nguyen
» T.T. Truong